On Hermite-Hadamard Type Inequalities for -Convex Functions on the Coordinates via Riemann-Liouville Fractional Integrals
Feixiang Chen
Journal of Applied Mathematics, 2014, vol. 2014, 1-8
Abstract:
We obtain some Hermite-Hadamard type inequalities for -convex functions on the coordinates via Riemann-Liouville integrals. Some integral inequalities with the right-hand side of the fractional Hermite-Hadamard type inequality are also established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2014/248710.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2014/248710.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:248710
DOI: 10.1155/2014/248710
Access Statistics for this article
More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().